Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 527 / 1064

Tom Germana
(@tomg)
Active Member
Joined: 1 year ago
Posts: 23
 
Posted by: @lau01

@tomg do you feel better than at the beginning ? How about fatigue ? Good luck, I'm in the same boat

I started feeling better about five months after the second shot. Now appproacing the seven month mark all symptoms have mostly subsided including extreme sudden fatigue. I still reguire a nap every afternoon but it is less urgent. I'm afraid the tinnitus is here to stay. There are now more good days than bad days and the bad days are not as severe as in the beginning. I'm a senior citizen so maybe my recovery will take longer than most but I do think recovery is in sight. No booster shot for me. Good luck to you.


ReplyQuote
jacquelyn sauriol
(@jacquelynsauriol)
Very Active Member
Joined: 9 months ago
Posts: 205
 

@cr8961 Toxic accumulations are just that, they add up in your body. And you don't want more spike proteins in your blood, where they can promote clots.

The cumulative effects of vaccines, even generally, is just starting to be understood fully.  The immunity they provide is ever decreasing.  I had Covid, in Nov 2019, before it was even named in the news.  It was not as bad as the vaccine effects I have witnessed firsthand in 4 people I know;  anaphalaxis, vertigo, vision disturbances (wavy vision and headband-type headaches) and SIRVA (Shoulder Injury Related to Vaccine Injection).   None of those folks reported their injuries, not even the anaphalaxis was reported although paramedics had to be called and an epi pen administered.  So, please consider not completing your injections. 

 

 

 

 


Rachel, PfizerVictim, dragonlover and 1 people liked
ReplyQuote
jacquelyn sauriol
(@jacquelynsauriol)
Very Active Member
Joined: 9 months ago
Posts: 205
 

@andreeal Fantastic thank you so much


ReplyQuote
jacquelyn sauriol
(@jacquelynsauriol)
Very Active Member
Joined: 9 months ago
Posts: 205
 

@andreeal  You may also want to recommend Burdock Root Tea.  It really helped

me defeat the Covid in 2019.  I think I would have ended up in the ER without it-

drank 2 pounds of root over 6 weeks. 


ReplyQuote
RomainA
(@romaina)
Active Member
Joined: 10 months ago
Posts: 43
 

Did others like me continue the work? I am 12 weeks after the 2nd Pfizer. Clearly the days off are the least painful. The symptoms are gradually improving but I still have to be careful. I relapsed two weeks ago and morally I was at its lowest. Now I take Omega 3. Apart from the dizziness and the most annoying brain fog are the eyelid spasms I have every day.Because even when I don't want to be hyper vigilant and forget the symptoms, the spasms bring him back to reality


ReplyQuote
Tom Germana
(@tomg)
Active Member
Joined: 1 year ago
Posts: 23
 

Whistleblower nurse-"Majority of our covid patients are actually suffering from vaccine injuries."

 

https://citizenfreepress.com/breaking/whistleblower-nurse-majority-of-our-covid-patients-are-actually-suffering-from-vaccine-injuries/


CCoast, dragonlover, Patience and 1 people liked
ReplyQuote
Ladyru13
(@ladyru13)
New Member
Joined: 8 months ago
Posts: 3
 

Hello! New to this forum. Has anyone developed visual snow like symptoms after the vaccination? I had my 2nd shot on July 12th 2021 and developed vestibular issues on august 4th where I had balance and swaying kinda feeling problems. I also had blurred vision and focusing problems to add. Now I also developed visual snow. Balance problems are better but visual snow and anxiety that comes with it is here. If anyone has it or had it and recovered I would love to chat and ask what has helped? Thank you 


ReplyQuote
MemphisMel
(@memphismel)
Active Member
Joined: 11 months ago
Posts: 51
 
Posted by: @ccoast

So happy to find this platform and sympathize with everyone here. Many of these stories are similar to mine.
Aside from having severe allergies with anaphylaxis for years, Fibromyalgia…now this spring was diagnosed with Menieres/Tinnitus, with reoccurrence of vertigo episodes. No covid… BUT
I’m so afraid that the shots will just entice the issues I’m already facing.

I’ve been to my RA doc, ENT and they assure me I’ll be just fine, however the hesitation is very real.

I hope relief finds us all very soon. 
Wishing everyone the best…

It seems like most doctors are reluctant to say "no. It's not for you". It's very frustrating. I think you're doing the right thing by questioning the benefits vs risk for YOU. Honestly, I think more options will become avail (if FDA and CDC stop blocking alternatives) and maybe waiting is a good option for a lot of us.


ReplyQuote
MemphisMel
(@memphismel)
Active Member
Joined: 11 months ago
Posts: 51
 

@charsen I would definitely be concerned regarding liver function if my eyes were showing signs of yellowing. What about skin? Maybe get a liver panel drawn just to be sure. 


ReplyQuote
Michelle
(@michellep)
New Member
Joined: 8 months ago
Posts: 1
 

@markm90 

 

I just started having a large floater in my left eye about 2 1/2 weeks after my first Pfizer shot. I googled it and this page came up. I have my second shot Sunday and hope the side effects aren't worse. 


ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 9 months ago
Posts: 141
 

@romaina the worst part for me are the headaches, at 10 weeks they're mostly gone but seem to return when I try to play a videogame or focus on something for longer than an hour. 


RomainA liked
ReplyQuote
Charsen
(@charsen)
Active Member
Joined: 9 months ago
Posts: 76
 

@memphismel my skin is fine but i develop yellowish when my dizziness hits when i know inflammation is aka cytokins are on the rise. I am getting a full blood panel tomorrow. Will let all know what happens. Thanks. 


ReplyQuote
Saba
 Saba
(@saba)
Active Member
Joined: 10 months ago
Posts: 76
 

@michellep search this forum for floaters and you will find a lot of other reporting it. good luck!


ReplyQuote
yoki1964
(@yoki)
Very Active Member
Joined: 1 year ago
Posts: 121
 
Posted by: @yoki
Posted by: @memphismel

@yoki did you get both doses? If so did you react to the first or second or both?

I'm thinking of getting the J and J as my second shot. My doc agreed with me that this might be better. It's been over 6 months since the Pfizer shot so I'm pretty much starting from scratch.

I can't get the J and J shot because records show that I already received the Pfizer vaccine. As per protocol, I can only receive another Pfizer shot. Here, it's considered off label use if you mix vaccines.


ReplyQuote
dragonlover
(@isismadec)
Very Active Member
Joined: 1 year ago
Posts: 237
 
Posted by: @memphismel
Posted by: @ccoast

So happy to find this platform and sympathize with everyone here. Many of these stories are similar to mine.
Aside from having severe allergies with anaphylaxis for years, Fibromyalgia…now this spring was diagnosed with Menieres/Tinnitus, with reoccurrence of vertigo episodes. No covid… BUT
I’m so afraid that the shots will just entice the issues I’m already facing.

I’ve been to my RA doc, ENT and they assure me I’ll be just fine, however the hesitation is very real.

I hope relief finds us all very soon. 
Wishing everyone the best…

It seems like most doctors are reluctant to say "no. It's not for you". It's very frustrating. I think you're doing the right thing by questioning the benefits vs risk for YOU. Honestly, I think more options will become avail (if FDA and CDC stop blocking alternatives) and maybe waiting is a good option for a lot of us.

Hard to believe, but when I asked my ENT about the shot, he was honest with me, telling me that due to my long term Meniere's I would likely get severe vestibular side effects.  By then I had already decided that no way in hell would I get the shot, but still wanted his take on it.  God only knows how many cases of vax-induced vestibular issues he's seen......

 


ReplyQuote
Page 527 / 1064